Doctor insights on:
What are some type 2 diabetes so they don't have to take januvia, (sitagliptin) metformin or any pharmacist medication?
Diet/Exercise: Please talk to your physician or diabetic educator to develop a treatment plan and let them know you are wanting to look for non-medication treatments. Having said that, the main thing that has caused patients of mine to get off of their diabetic meds is weight loss, exercise, and eating a low-sugar/carb healthy diet. I know that's not easy, but it can make the progression of the disease slow. ...Read more
Could bitter melon by tablets work for people with type 2 diabetes so they don't have to take januvia, (sitagliptin) metformin or any pharmacist medication?
Diabetes: The most important thing with Diabetes is to tightly control your blood glucose. There are many natural and prescription medications out there, but the disease will slowly take its toll on your body, even under good control, eventually. I encourage you to NOT make decisions about your medication regimen, and to see an Endocrinologist for control of your diabetes, or you may suffer consequences! ...Read more
Very safe: Januvia (sitagliptin) has very few side effects. Unlike some other diabetes drugs (glipizide, Insulin etc) it does not cause hypoglycemia attacks, nor increase appetite and weight. There have been rare reports of pancreatitis but these have not been confirmed in clinical trials, and may be simply due to the fact that patients with diabetes are more likely to get pancreatitis irrespective of treatment. ...Read more
They are two drugs from the same class of anti-diabetic medicine (gliptin DPP-4 inhibitors), essentially brought to the market by different pharmaceutical companies.
Very subtle differences between the two for your doctor to decide which is better for you. ...Read more
My helath plan switched me to januvia and dropped trajenta...are they similar ...my dr says yes...
Yes: their mechanism of action is the same ...Read more
Best in am: before breakfast as its greatest benefit is reducing sugars after eating ...Read more
Morning: So you don't forget it and it works during the portion of the day when you take in your food. ...Read more
Januvia (sitagliptin): Meds for control of diabetes very infrequently "cause" weight gain. The weight gain is more related to diet and exercise. Are your blood sugars staying in the normal range? How often are you checking? There are many more questions to ask you but it would be best if you set up an appointment with a diabetes educator. ...Read more
Many drugs: Januvia (sitagliptin) is a DPP4 inhibitor. Other DPP4 inhibitors are alogliptin, saxagliptin, linagliptin. None of these increase weight (on average..everyone is different). You may be thinking about the injectable incretin agonists, Exenatide (Byetta) and liraglutide (Victoza). These drugs often result in some weight loss. ...Read more
Few;low blood sugar: The most common side effects of Januvia are low blood sugar and headache. If you experience any of these side effects or any signs of being allergic to the medication (itching/rash), and they become too bothersome to manage, feel free to speak to your doctor about it, but this drug is usually very well tolerated by patients. ...Read moreSee 1 more doctor answer
No conversion: Hi. There is no standard conversion factor between Victoza (liraglutide) and Januvia. Victoza (liraglutide) is much more efficacious and also causes weight loss, which Januvia does not. Victoza (liraglutide) can cause nausea and general GI problems, whereas Januvia causes no GI problems. eat healthily and exercise regularly. Control your diabetes well. Good luck! ...Read more
Low: Diabetic in general are at higher risk of developing pancreatitis compared to the general population. No studies so far had conclusively found januvia (sitagliptin) to cause pancreatitis. In clinical practice, we ask our patients to tell us right away if they experience mid epigastric pain while on the drug. We will evaluate then. ...Read moreSee 3 more doctor answers
I took two 100 milligram tablets of januvia (sitagliptin) in less than 4 hours apart .My sugar was 385, should I be worried?
Consider going to: An urgent care for Insulin shot. If u have severe symptoms like nausea, vomiting, dizziness, abdominal pain, go see a dr right away. Take care and god bless u! http://inhealth.Cnn.Com/getting-diabetes-under-control/12-signs-of-uncontrolled-diabetes/ http://www.Thirdage.Com/diabetes/best-10-herbs-and-supplements-diabetes. ...Read more
I know Januvia (sitagliptin) max dose is 100mg daily. Are there cases where it can be taken in doses over 100mg? Its the only diabetic med that doesnt cause SE'S
Not effective: Increasing above max dose may not show much benefit but may increase side effects profile of the drug. ...Read more